MathSciNet Relay Station
MathSciNet bibliographic data
MR2101238 (2005k:57010) 57M25
Champanerkar, Abhijit; Kofman, Ilya; Patterson, Eric The next simplest hyperbolic knots. J. Knot Theory Ramifications 13 (2004), no. 7, 965–987.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement